Mathematical Association of America’s Lester R. Ford Award

Share Media Contacts

Mathematics research professor BOB PALAIS is a winner of the Mathematical Association of America’s Lester R. Ford Award for the article “A Disorienting Look at Euler’s Theorem on the Axis of a Rotation” published in the American Mathematical Monthly, 116 (2009), no. 10, 892-909. According to the editor of American Mathematical Monthly, this journal has the largest circulation among all math journals in the world. (Dated: 06/28/2010)